MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER

BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER
Model Number 2003GE
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(blender located in australia).This blender had been re-furbished and re-calibrated by a blender service facility in hungary, prior to the incident.This repair facility is not affiliated with bio-med devices.This blender is 5 years old and had never been returned to the manufacturer for the recommended pm or calibration (until now).The pm done in hungary was in part erroneous, causing this mechanical problem.
 
Event or Problem Description
Air/oxygen blender in resusc module had loose control shaft extender, affecting blender output.There was a temporary patient desaturation (delay in treatment).No injury to patient.

Brand Name
BIO-MED DEVICES
Common Device Name
AIR / OXYGEN BLENDER
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key24925065
Report Number1218704-2026-00001
Device Sequence Number9142978
Product Code BZR
UDI-Device Identifier00813841020010
UDI-Public00813841020010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2003GE
Device Catalogue Number2003GE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown